# SDR SWAA050635

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 36,405 hours, 31,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND DELAMINATION ON RT WING T/E OUTBOARD AFT FLAP.  REMOVED AND REPLACED RT WING T/E OUTBOARD AFT FLAP PER MM.
